Skip to content
Att. Expert
avatar
hopen4help posted:
I am a 43 year old female with M.S. failed Avonex have been on Tecfidera for 3 months. I am having severe pressure in my spinal cord, hair loss, muscle pain, and fatigue. My primary concern is the migraine and blurry vision. I'm very afraid this is PML. I am do for new imaging in a week and will see my Neurologist end of Feb. I showed a C3 lesion and mylan buildup at the same area.. What can I do? Are these side effects of the new therapy or a new problem? I live 7 hours from my specialist and my primary care doctor knows very little about M.S. due to insurance, I have no choice but to stay where I am for care. I live in a very small community less than 3000 and the closest town to me is 26 miles away. Thank You for your time. I am really hoping to reach out and find help in the online M.S. community and to relate to other M.S. patients like myself. Thanks again hope to get a response soon
Reply


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

the walking drug, ampyra
was diagnosedwith MS in 2000. my walking has been getting harder to do but i was still able to work. i recently had an exacerbation of my ... More
Was this Helpful?
51 of 62 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.